# SDR AALA971251

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AFT OF PASSENGER SEAT ROW 22D TO AFT STAIRS FOUND INOPERATIVE.  ACCOMPLISHED EMERGENCY LIGHT TEST WITH NO DEFECT FOUND.  EMERGENCY FLOOR LIGHTS GROUND CHECKED, NORMAL OPERATION.  UNABLE TO DUPLICATE PROBLEM.  (X)
